# SDR GUU2001F00002

- Difficulty date: March 24, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N139GA
- Make and model: Beech 1900C
- Aircraft serial: UC126
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Part number: 10138005311
- Condition: Defective
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 9253 - FLL/FPO - PASSENGER REPORTED SPARKS COMING FROM TOP OF RIGHT WING OUTBOARD OF ENGINE NEXT TO INSPECTION PLATE.  REMOVED AND REPLACED BAD STATIC WICKS.  ALSO, REMOVED AND REPLACED NR 2 INVERTER.  (M)
